Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse concerning a female patient (age not reported) who in March 2007 "within the last several weeks," was vaccinated with Gardasil. Concomitant medication was not reported. Subsequently in March "within the last several weeks", the patient experienced shortness of breath after receiving Gardasil. The patient was sent to the emergency room, however it was unknown if the patient was admitted to the hospital. The outcome and causality of the event was not reported. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted on 4/13/2007. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166